# SDR FDKA200607145

- Difficulty date: July 1, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 10,615 hours, 10,044 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1339
- Condition: Malfunctioned
- Location: Rudder System
- Part time: 10,618 hours, 10,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6010 MCO - THE CREW REPORTED THE RUDDER SYSTEM 1 WILL NOT DISENGAGE.  MAINTENANCE REMOVED AND REPLACED RUDDER PRESSURE SWITCH.
